27-Year-Old Canadian Healthcare Worker Fainted And Suffered Multiple Seizures After Taking The Pfizer COVID-19 Vaccine | WHAT REALLY HAPPENED

27-Year-Old Canadian Healthcare Worker Fainted And Suffered Multiple Seizures After Taking The Pfizer COVID-19 Vaccine

A personal support worker feels the health-care system “failed” her after someone overlooked her allergies, she says, and let her get a COVID-19 vaccine.

Deborah Tilli, 27, says she accepted the possibility of death while suffering a severe allergic reaction after receiving the COVID-19 vaccine. She says she feared her two daughters, ages seven and four, would be left without a mother. Submitted by Deborah Tilli.

The vaccine triggered a severe reaction which she says caused her to faint, suffer multiple seizures, require CPR and still feel the effects almost a week later.

Tilli says her case is a cautionary tale for those with allergies.

When she initially found out she was getting a vaccine, Tilli says, she was excited.

Comments

SHARE THIS ARTICLE WITH YOUR SOCIAL MEDIA